# SDR CA120227013

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 365 hours
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Not Grounded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RETRACTABLE WING LANDING LIGHTS NOT WORKING AT ALL.  FOUND TO HAVE INSUFFICIENT GROUND CONTINUITY THROUGH PAINTED STRUCTURES FROM FACTORY GROUND PATH COULD BE FORCED THROUGH OTHER PATHS CAUSING ARCING.
